# SDR FDEA201204221521

- Difficulty date: April 22, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500051
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 27 TO FR 30 SEAT TRACK 5L FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-10. FOUND TO BE OUT OF LIMIT IAW SRM 53-10-16 PG.105. CUT OUT AND REMOVED SEAT TRACK 5L  IAW SRM 53-10-16 FIG.201A FABRICATED SEAT TRACK AND ANGLES IAW SRM 53-10-16 FIG.201A.   ALODINED, PRIMED AND TOP COATED REPAIR PARTS IAW SRM 51-21-10 AND 51-75-10. INSTALLED SEAT TRACK AND ANGLES IAW SRM 53-10-16 FIG.201A.   PROTECTED FASTENERS INSTALLED IAW SRM 51-23-10 PG.22.
